Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is causing burning sensation in my left leg even after taking multi vitamin tablets ?

hy sir i m using vit.d tablets caldree3 half tab. 2 times a day nuebrol tab. 2 times a day remethan 2 times a day betwelve 500 mg 3 times a day m using egg , milk good food from 1 month my knee pain will be reduced may be 40% but burning sensation lef side in my full leg still not reducing can u plz help me i m very tensed can i use oily food to get cholestrol or not and my heart beat going fast when i do any hardwork or not and burning sesation in urine also plz sir wht can i do if i m getting sun exposure than how mnay times in a week which i spend under sun light thanks
Wed, 25 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
General & Family Physician 's  Response
Hi,
Thanks for query,
You have not mentioned your age,
If you are of elder or of middle age,there may be something wrong with spinal canal or having sciatica,
Check for diabetes as diabetic neuritis is very common,
Medicines you are taking is more than enough,
As you are working under sun light,take protection to cover your body with proper measures to prevent sun rays injury.
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I HAVE A-FIB. MY BLOOD PRESSURE HAS BEEN RUNNING UP FOR THE PAST 2 DAYS LIKE 202 OVER 101.I AM NOT IN A-FIB. I HAVE BEEN ON POTASSIUM CL 20 MEQ ER...

Recent questions on  Diabetic neuritis

doctor1 MD

age 60 years, diabetic since from 20 years, since from few years my penis is not erecting unable to do the intercourse, if female touch the penis...

doctor1 MD

I am a 56 year old man that That has dis colored semen emissions that are a color like " cinnamon apple sauce". And the texture is more like apple...

doctor1 MD

hy sir i m using vit.d tablets caldree3 half tab. 2 times a day nuebrol tab. 2 times a day remethan 2 times a day betwelve 500 mg 3 times a day m...

doctor1 MD

i am a diabetic, and my left leg is starting to give me problems. I m having tingles, numbnest, pain, and weakness. should i loss weight? or is...

doctor1 MD

hi, i have diabetics constants between 150/200 level 1st but i have both the hand and leg stiffness numness no pain Dr advised 1 tablet NEORODAY H...